Commentarii Mathematici Helvetici

Full-Text PDF (215 KB) | Metadata | Table of Contents | CMH summary
Volume 88, Issue 1, 2013, pp. 185–203
DOI: 10.4171/CMH/282

Published online: 2013-01-07

Gehring–Hayman Theorem for conformal deformations

Pekka Koskela[1] and Päivi Lammi[2]

(1) University of Jyväskylä, Finland
(2) University of Jyväskylä, Finland

We study conformal deformations of a uniform space that satisfies the Ahlfors $Q$-regularity condition on balls of Whitney type. We verify the Gehring–Hayman Theorem by using a Whitney covering of the space.

Keywords: Conformal deformations, uniform space, Whitney covering

Koskela Pekka, Lammi Päivi: Gehring–Hayman Theorem for conformal deformations. Comment. Math. Helv. 88 (2013), 185-203. doi: 10.4171/CMH/282